# SDR HALA2023011100004

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 37,533 hours, 6,097 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ETOPS-LOST GREEN HYD SYS AFTER LANDING EXTENSION ON FINAL APPROACH. FOUND RUPTURED HOSE INSIDE RT GEAR DOOR ASSOCIATED GEAR UPLOCK (5225GA). HOSE (5241GA) IS RUPTURED. REMOVED RUPTURED HOSE AND REPLACED WITH TEMP FLEXIBLE HOSE P/N: 2T577-A5153-06-0180 PER A330 AMM 20-23-11-300-805-A. RESERVICED GREEN SYS HYD OIL IAW A330 AMM 12-12-29. PERFORMED OPS TEST OF LANDING GEAR FREE FALL SYS PER A330 AMM 32-33-00. OPS CHK GOOD. NO LEAKS NOTED.  DAILY INSP OF TEMP HOSE. TEMP HOSE HAS A LIFE OF 20 MAX TAKEOFFS. PLACARD INSTALLED.
